Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have a foul odor in vagina.I get annual paps due to iud

I have a iud (mirena) and noticed a foul odor for about a week now at first in my bathroom then I realized it was my underwear in the laundry basket I have been spotting for a while and wondered if it was cause I was spotting? Or could it be something else. I am married and have been for 5 years. I get annual paps due to iud. Not likely an STD but should I get checked out. I also know it s not a yeast infection. I have had many due to pregnancy and taking antibiotics . It smells like amoxicillin excreting from the body
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The spotting could be due to the IUD but there shouldnt be any foul odour.There could be a vaginal infection other that yeast.I suggest you see a gynaecologist to rule out vaginitis.You may need antibiotics for that.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor